Публикация №5414

Название публикацииTHE FEYNMAN MEASURE AS A LIMIT OF COMPLEX MEASURES
Название на другом языке
Тип публикацииСтатья
ИзданиеJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2013
Том397
Номер2
ГлаваНе задан
Страницы494-502
АннотацияНе задан
АвторыMartinez-Morales Jose L
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2002) A NEW PATH INTEGRAL REPRESENTATION FOR THE SOLUTIONS OF THE SCHRODINGER, HEAT AND STOCHASTIC SCHRODINGER EQUATIONS

(1999) COMPLEX MEASURES ON PATH SPACE: AN INTRODUCTION TO THE FEYNMAN INTEGRAL APPLIED TO THE SCHRODINGER EQUATION

(1996) REPRESENTATION OF THE SOLUTIONS OF THE BELAVKIN QUANTUM MEASUREMENT EQUATION BY A RIGOROUS VERSION OF THE MENSKI FUNCTIONAL INTEGRATION FORMULA

(2000) SEMICLASSICAL ANALYSIS FOR DIFFUSIONS AND STOCHASTIC PROCESSES